# SDR ASAA2015062212188

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 20,470 hours, 6,200 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1008
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,131 hours, 6,829 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE CONTROL LIGHT ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED. ENGINE  CONTROL LIGHT OUT AFTER BLOCK IN.  ACCOMPLISHED BITE IAW FIM 73-00, TASK 801- FOUND FAULT (3) CODES 73-21282, 73-10012, 73-10042 IN "RECENT FAULTS", FAULT HISTORY.  AT THIS POINT ELECTRONIC ENGINE CONTROL BITE FAILED. UNABLE TO RETURN TO BITE- ELECTRONIC ENGINE CONTROL INOPERATIVE.  GVI OF ELECTRONIC ENGINE CONTROL & HARNESS SHOWS NO FAULTS. REPLACED NR 2 ENGINE, ELECTRONIC ENGINE CONTROL UNIT, REF MM 73-21-60-000-801-F00; 73-21-60-400-801-F00.  PERFORMED FADEC SYS TEST IAW MM 73-21-00-700-804-F00.  ALL TESTS PASS. PERFORMED ENGINE RUN, OPS CHECK GOOD.
